Title: The wave propagation in a beam on a random elastic foundation
Authors: Schevenels, Mattias ×
Lombaert, Geert
Degrande, Geert
Clouteau, D #
Issue Date: 2007
Publisher: Computational Mechanics Publications
Series Title: Probabilistic Engineering Mechanics vol:22 issue:2 pages:150-158
ISSN: 0266-8920
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Department of Civil Engineering - miscellaneous
Structural Mechanics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
postprint.pdf Published 367KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science